# SDR SIMA0452

- Difficulty date: February 14, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 18.3L WAS FOUND TO BE CORRODED BEYOND LIMITS FROM FS 297 TO 329.5.  REMOVED AND REPLACED SEAT TRACK IAW SAAB 34O SRM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
